Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a Registered Nurse (R.N.) concerning a 11 year old female who on 21-SEP-2009 experienced a syncopal episode with tonic-clonic movements after receiving her second dose of GARDASIL (lot# 0216Y). It was reported that when she fell during this episode she fractured her nose. The patient sought medical attention and was seen by the nurse. X-rays of nose indicated fractured nose. The outcome was unknown. Follow up information was received from a Licensed Practical Nurse (L.P.N.) on 24-SEP-2009 via telephone reported that the patient with no pertinent medical history and allergic to AUGMENTIN (hives) was vaccinated with her second dose of GARDASIL (lot#0216Y) on 21-SEP-2009. No other vaccines and concomitant therapies were given that day. After fall, the patient was not sent to emergency room but for an x-ray of the nose and a CT of the head. Both revealed a nasal fracture. The patient''s current status was recovering. She was referred to an ENT (name not provided) and surgery was planned. It was also reported that the patient was given the first dose of GARDASIL (lot# 662300/0100Y) in the left arm on 15-JUL-2009. Other vaccines given on that day included a dose of MENACTRA (lot# U2925AA) and a dose of VARIVAX (Oka) (lot# 0690Y). There was no problem after the first dose of GARDASIL. The reporter considered the fractured nose to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166